Curvature Inequalities for Submanifolds of S-space From

Authors

  • Najma Abdul Rehman COMSATS University Islamabad, Sahiwal Campus, Pakistan

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i4.3435

Keywords:

Curvature, Submanifolds, S-space form.

Abstract

In this paper we establish new results of squared mean curvature and Ricci curvature for the sub manifolds of S-space from that is the generalization of complex and contact structures. Obtained results are discussed for invariant, anti invariant and CR sub manifolds of S-space from.

Downloads

Published

2019-11-06

Issue

Section

Nonlinear Analysis

How to Cite

Curvature Inequalities for Submanifolds of S-space From. (2019). European Journal of Pure and Applied Mathematics, 12(4), 1811-1818. https://doi.org/10.29020/nybg.ejpam.v12i4.3435

Similar Articles

1-10 of 374

You may also start an advanced similarity search for this article.